Alert archive / North Dakota / Red Flag Warnings in 2009

Red Flag Warning 6, NWS Bismarck, ND

September 29, 200913 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Sep 29, 2009, 3:02 AM MDT for 13 counties in North Dakota. It took effect at Sep 29, 2009, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2009, 3:02 AM MDT (09:02 UTC)
In effect from
Sep 29, 2009, 12:00 PM MDT
Expired
Sep 29, 2009, 7:00 PM MDT
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 163 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 290902
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
402 AM CDT TUE SEP 29 2009

...RED FLAG WARNING FOR WESTERN AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA TUESDAY AFTERNOON THROUGH EARLY EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY...

.HIGH PRESSURE STRETCHING FROM MANITOBA INTO THE CENTRAL PLAINS
AND DEVELOPING LOW PRESSURE IN CENTRAL AND SOUTHEAST MONTANA WILL 
PRODUCE STRONG SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO
AROUND 40 MPH OVER WESTERN AND PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA TUESDAY AFTERNOON AND EARLY EVENING. MINIMUM AFTERNOON
RELATIVE HUMIDITIES ARE PROJECTED TO RANGE BETWEEN 20 AND 30
PERCENT. RANGELAND FIRE DANGER INDICES ARE FORECAST IN THE VERY
HIGH TO EXTREME CATEGORY. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
WESTERN AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA TUESDAY
AFTERNOON THROUGH EARLY EVENING.

NDZ001-009-017-018-031>033-040>045-292200-
/O.UPG.KBIS.FW.A.0006.090929T1800Z-090930T0100Z/
/O.NEW.KBIS.FW.W.0006.090929T1800Z-090930T0100Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
402 AM CDT TUE SEP 29 2009 /302 AM MDT TUE SEP 29 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...41...42...43...44...45

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH...ALONG
WITH MINIMUM RELATIVE HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND
VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDICES WILL YIELD
CRITICAL FIRE WEATHER CONDITIONS TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KS
2 follow-up statements
000 
WWUS83 KBIS 292025
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM CDT TUE SEP 29 2009

...RED FLAG WARNING FOR WESTERN AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA TUESDAY AFTERNOON THROUGH EARLY EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY...

.HIGH PRESSURE STRETCHING FROM MANITOBA INTO THE CENTRAL PLAINS
AND DEVELOPING LOW PRESSURE IN CENTRAL AND SOUTHEAST MONTANA WILL
PRODUCE STRONG SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO
AROUND 40 MPH OVER WESTERN AND PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA TUESDAY AFTERNOON AND EARLY EVENING. MINIMUM LATE AFTERNOON
RELATIVE HUMIDITIES ARE PROJECTED TO RANGE BETWEEN 25 AND 35 PERCENT.
RANGELAND FIRE DANGER INDICES ARE FORECAST IN THE VERY HIGH TO
EXTREME CATEGORY. THE COMBINATION OF STRONG WINDS... LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA TUESDAY AFTERNOON
THROUGH EARLY EVENING.

NDZ001-009-017-018-031>033-040>045-300100-
/O.CON.KBIS.FW.W.0006.000000T0000Z-090930T0100Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
325 PM CDT TUE SEP 29 2009 /225 PM MDT TUE SEP 29 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...41...42...43...44...45

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH...
ALONG WITH MINIMUM RELATIVE HUMIDITIES RANGING BETWEEN 20 AND
30 PERCENT...AND VERY HIGH TO EXTREME RANGELAND FIRE DANGER
INDICES WILL YIELD CRITICAL FIRE WEATHER CONDITIONS TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS83 KBIS 300049
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT TUE SEP 29 2009

...THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/...

NDZ001-009-017-018-031>033-040>045-300200-
/O.EXP.KBIS.FW.W.0006.000000T0000Z-090930T0100Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
749 PM CDT TUE SEP 29 2009 /649 PM MDT TUE SEP 29 2009/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...41...42...43...44...45

WINDS WILL CONTINUE TO DIMINISH THIS EVENING...AS HUMIDITIES 
CONTINUE TO RISE. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED
TO EXPIRE.

$$
WA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Sep 28, 1:29 PM MDT, 13 hours 33 minutes earlier.

Area forecast discussion, Sep 28, 1:29 PM MDT, 13 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
229 PM CDT MON SEP 28 2009

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE FROM WESTERN MANITOBA THROUGH THE WESTERN
DAKOTAS WILL MOVE SLOWLY EAST. NORTHERLY FLOW ON EAST SIDE HIGH
PRESSURE AND RETURN FLOW BEGINNING ON WEST SIDE OF RIDGE FROM K2WX
TO KISN.

&&

.SHORT TERM...
CONCERNS TODAY INCLUDE OVERNIGHT LOWS TONIGHT...WINDS AND FIRE
WEATHER ON TUESDAY. MODELS IN DECENT AGREEMENT AND WILL USE A
BLEND OF MODEL GUIDANCE FOR THE GRIDS.

HIG PRESSURE OVER WESTERN DAKOTAS MOVES SLOWLY EAST OVERNIGHT WITH
LIGHT WINDS AND CLEAR SKIES OVER CENTRAL PORTIONS OF NORTH DAKOTA.
TEMPERATURES WILL FALL TO THE MID 30S ACROSS AREAS FROM OAKES TO
JAMESTOWN TO BOTTINEAU TO STANLEY SOUTH TO SIOUX COUNTY INCLUDING
THE CITES OF BISMARCK AND MANDAN. FROST ADVISORY HAS BEEN ISSUED
FOR THIS AREA.

WEST OF RIDGE OF HIGH PRESSURE RETURN FLOW HAS BEGUN WITH
INCREASING SOUTHEAST WINDS OVER WESTERN...ESPECIALLY SOUTHWESTERN
COUNTIES OVERNIGHT. ALL MODEL GUIDANCE SHOWS STRONGER PRESSURE
GRADIENTS THAN YESTERDAYS HIGH WIND WARNING BUT LINKAGE ALOFT NOT
AS FAVORABLE WITHOUT THE COLD ADVECTION IN LOWER LAYERS. EXPECT
WINDS IN THE 25 TO 35 MPH RANGE OVER SOUTHWEST COUNTIES AND HAVE
ISSUED A WIND ADVISORY OVER SOUTHWEST AND PORTIONS OF WEST CENTRAL
NORTH DAKOTA. SEE FIRE WEATHER SECTION FOR COMMENTS ON FIRE DANGER
TOMORROW.

NEXT SYSTEM MOVING ONSHORE PACIFIC NORTHWEST FORECAST BY MODELS TO
NORTHERN PLAINS ON THURSDAY WITH WIDESPREAD PRECIPITATION FORECAST
BY ALL MODELS. CONDITIONS ARE ON THE EDGE FOR MIXED PRECIPITATION
WEST AND WILL LEAVE MENTION THIS FORECAST CYCLE.

.LONG TERM...
THE LONG TERM PERIOD BEGINS WITH AN UPPER LEVEL LOW SOUTHEAST OF THE
STATE...CENTERED OVER SD/NE/IA/MN BORDER. THE PRECIPITATION FIELD
FROM THIS SYSTEM WILL KEEP A GOOD CHANCE OF SHOWERS OVER THE
FORECAST AREA FRIDAY...AND A LESSER CHANCES FRIDAY NIGHT. THE MODELS
ARE HINTING THAT COLD AIR MOVING INTO THE STATE ON THE NORTHWEST
SIDE OF THE LOW MAY BE COLD ENOUGH FOR SOME OF THE RAIN SHOWERS TO
BE SNOW SHOWERS EARLY FRIDAY MORNING IN THE WEST. BY SATURDAY
MORNING THE MODELS ARE MOVING THE LOW EAST/SOUTHEAST INTO THE
MISSISSIPPI VALLEY/WESTERN GREAT LAKES AREA. THE COLD AIR CONTINUES
TO MOVE INTO THE STATE AND FROST-LIKE/FREEZING TEMPERATURES ARE
POSSIBLE OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY
NIGHT/SATURDAY MORNING. BY SUNDAY THE LOW IS OVER THE GREAT LAKES
AND MOVING EAST OR NORTHEAST.

MEANWHILE ON THE WEST COAST...AN UPPER LEVEL TROUGH DIGS SOUTHWARD
ON FRIDAY AND BEGINS TO CUT OFF FROM THE MAIN FLOW OF THE WESTERLIES
BY SATURDAY. THIS CUTOFF LOW DEVELOPS AND MOVES INTO THE ROCKIES
SUNDAY AND MONDAY. NORTH DAKOTA REMAINS BETWEEN THESE TWO UPPER LOW
SYSTEMS SATURDAY THROUGH MONDAY AND WILL KEEP THE FORECAST DRY.

THE LONG TERM IS EXPECTED TO BE COOLER THAN AVERAGE...WITH HIGHS IN
THE 50S TO LOWER 60S...AND LOWS MAINLY IN THE 30S.

.AVIATION...

SURFACE HIGH PRESSURE WAS CENTERED OVER NORTHERN MANITOBA AND NOSING
INTO EASTERN MONTANA/WESTERN DAKOTAS THIS AFTERNOON. THE INTENSE LOW
PRESSURE SYSTEM THAT BROUGHT VERY STRONG WINDS TO THE REGION
YESTERDAY WAS OVER THE GREAT LAKES AREA...WITH ITS LARGE CLOUD
SHIELD SURROUNDING THE LOW EXTENDING WESTWARD ACROSS THE EASTERN
DAKOTAS. THE MODELS ARE INDICATING THAT TONIGHT THE CLOUD SHIELD
WILL MOVE WESTWARD INTO CENTRAL NORTH DAKOTA LATE TONIGHT AND EARLY
TUESDAY MORNING. BASICALLY HAVE NORTHWEST WINDS DECREASING AND
BECOMING EASTERLY TONIGHT...THEN SOUTHEASTERLY ON TUESDAY AND
INCREASING DURING THE MORNING. KDIK WILL HAVE SOUTHEAST WINDS OF 30
TO 40 KTS ON TUESDAY. ASIDE FROM THE MVFR CLOUD SHIELD LATE TONIGHT
OVER MAINLY KMOT/KJMS/KBIS...VFR CONDITIONS OVER THE TAF SITES
EXPECTED.

&&

.FIRE WEATHER...
A MARGINAL FIRE WEATHER CONCERN OVER WESTERN COUNTIES AS RELATIVE
HUMIDITIES WILL FALL IN THE 20S WITH INCREASING SOUTHEAST WINDS
OVER WESTERN NORTH DAKOTA. WILL CONTINUE FIRE WEATHER WATCH THESE
COUNTIES FROM CROSBY...WILLISTON DICKINSON AND HETTINGER EAST TO
SIOUX COUNTY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/
TUESDAY FOR NDZ002>005-010>013-019>023-025-034>037-041-042-
044>048-050-051.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NDZ001-009-017-018-031>033-040>045.

WIND ADVISORY FROM 9 AM TO 8 PM MDT TUESDAY FOR NDZ031>033-040-
041-043-044.

&&

HW/JV
Hazardous weather outlook, Sep 28, 4:05 AM MDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
505 AM CDT MON SEP 28 2009

NDZ001-002-009-010-017-018-031>033-040-041-043-044-291015-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
505 AM CDT MON SEP 28 2009 /405 AM MDT MON SEP 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY CONTINUES IN THE FAR WEST EARLY MONDAY MORNING. HIGH
PRESSURE LOCATED FROM EASTERN MONTANA INTO EASTERN WYOMING WILL
BRING LIGHT WINDS AND MOSTLY CLEAR SKIES TO FAR WESTERN NORTH
DAKOTA MONDAY MORNING. TEMPERATURES WILL DROP INTO THE MIDDLE AND
UPPER 30S FROM WILLISTON TO DICKINSON AND HETTINGER. A FROST
ADVISORY IS IN EFFECT UNTIL 8 AM MDT MONDAY MORNING. COVER
SENSITIVE OUTDOOR PLANTS OR BRING THEM INDOORS IF POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FIRE WEATHER WATCH FOR WESTERN AND PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA TUESDAY AFTERNOON THROUGH EARLY EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY. HIGH PRESSURE STRETCHING FROM
MANITOBA INTO THE CENTRAL PLAINS AND A DEVELOPING LOW PRESSURE IN
SOUTHEAST MONTANA IS FORECAST TO PRODUCE STRONG SOUTHEAST WINDS OF
25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH OVER WESTERN AND PORTIONS
OF SOUTH CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND EARLY EVENING.
MINIMUM AFTERNOON HUMIDITIES ARE PROJECTED TO RANGE BETWEEN 20 AND
30 PERCENT. RANGELAND FIRE DANGER INDICES ARE FORECAST IN THE VERY
HIGH TO EXTREME CATEGORY. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND DRY VEGETATION COULD POSSIBLY PRODUCE
CRITICAL FIRE WEATHER CONDITIONS. THUS A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR WESTERN AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA
TUESDAY AFTERNOON THROUGH EARLY EVENING.

A STRONG COLD FRONT WILL MOVE THROUGH THURSDAY BRINGING IN MUCH
COLDER AIR THURSDAY AND FRIDAY. RAIN SHOWERS WILL DEVELOP DURING
THE DAY WEDNESDAY AND CONTINUE INTO THURSDAY AND FRIDAY. THERE
COULD BE A PERIOD OF A RAIN AND SNOW MIX THURSDAY NIGHT ACROSS THE
WEST. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-291015-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
505 AM CDT MON SEP 28 2009 /405 AM MDT MON SEP 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FROST ADVISORY ISSUED FOR PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. HIGH PRESSURE
MONDAY NIGHT WILL STRETCH FROM MANITOBA INTO SOUTH CENTRAL NORTH
DAKOTA AND BRING CLEAR SKIES AND LIGHT WINDS TO CENTRAL NORTH
DAKOTA. TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S
ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. A FROST
ADVISORY IS IN EFFECT FROM 3 AM CDT UNTIL 9 AM CDT TUESDAY
MORNING. COVER SENSITIVE OUTDOOR PLANTS OR BRING THEM INDOORS IF
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL MOVE THROUGH THURSDAY BRINGING IN MUCH
COLDER AIR THURSDAY AND FRIDAY. RAIN SHOWERS WILL DEVELOP DURING
THE DAY WEDNESDAY AND CONTINUE INTO THURSDAY AND FRIDAY. HIGH
TEMPERATURES THURSDAY AND FRIDAY WILL GENERALLY BE IN THE 50S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

Nearby

Red Flag Warnings in North Dakota, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.